# SDR USAA2011100600003

- Difficulty date: October 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 9,918 hours, 1,274 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TLV - DOOR 1R PRESSURE INDICATOR MESSAGE ON CIDS PANEL.  MAINTENANCE DOOR 1R EMERGENCY OPENING ACTUATOR AT LOW PRESSURE (RED BAND).  DOOR 1R DAMPER AND EMERGENCY OPS CYLINDER RECHARGED TO GREEN BAND.
